# SDR ASOA201806297120

- Difficulty date: June 29, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N12172
- Make and model: Emb EMB-145XR
- Aircraft serial: 145864
- Aircraft time: 36,254 hours, 22,371 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREAS OF CORROSION ON CENTER OMEGA BEAM AT FRAMES 58 AND 61.  CUTOUT DAMAGE TO CENTER OMEGA BEAM AT FRAMES 58 AND 61.  FABRICATED DOUBLERS AND INSTALLED IN ACCORDANCE WITH SRM 53-24-10.
